# SDR ABXA000333

- Difficulty date: July 16, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 54,384 hours, 24,542 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION RED LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH RIGHT MAIN GEAR DOOR NOT LATCHED LIGHT ON. ACCOMPLISHED GEAR RECYCLE AND LOWERED FLAPS. LIGHTEXTINGUISHED. RERIGGED RIGHT MAIN LANDING GEAR DOOR FOLLOW-UP MECHANISM IAW DC8 MM. OPSCHECKED GOOD.
